zbMATH — the first resource for mathematics

Rodrigues formulas for the Macdonald polynomials. (English) Zbl 0986.33012
The authors here present formulas of Rodrigues type giving the Macdonald polynomials for arbitrary partitions \(\lambda\) through the repeated application of creation operators \(B_k\), \(k= 1,\dots,\ell(\lambda)\) on the constant 1. Three expressions for the creation operators are associated. Rodrigues formula readily implies the integrality of the \((q,t)\)-Kostka coefficients. The proofs rely on the connection between affine Hecke algebras and Macdonald polynomials.

33D80 Connections of basic hypergeometric functions with quantum groups, Chevalley groups, \(p\)-adic groups, Hecke algebras, and related topics
Full Text: DOI arXiv
[1] Macdonald, I.G., Symmetric functions and Hall polynomials, (1995), Clarendon Press Oxford · Zbl 0487.20007
[2] Ruijsenaars, S.N.M., Complete integrability for the relativistic Calogero-Moser system and elliptic function identities, Commun. math. phys., 110, 191-213, (1987) · Zbl 0673.58024
[3] Lapointe, L.; Vinet, L., Exact operator solution of the Calogero-Sutherland model, Commun. math. phys., 178, 425-452, (1996) · Zbl 0859.35103
[4] Lapointe, L.; Vinet, L., A rodrigues formula for the Jack polynomials and the Macdonald-Stanley conjecture, Imrn, 9, 419-424, (1995) · Zbl 0868.33009
[5] Lapointe, L.; Vinet, L., Creation operators for the Macdonald and Jack polynomials, Lett. math. phys., 40, 269-286, (1997) · Zbl 0882.33010
[6] A. Kirillov, M. Noumi, Affine Hecke algebras and raising operators for Macdonald polynomials · Zbl 0939.05090
[7] A. Kirillov, M. Noumi, q
[8] Cherednik, I., Double affine Hecke algebras and Macdonald conjectures, Annals of math., 141, 191-216, (1995) · Zbl 0822.33008
[9] Macdonald, I.G., Affine Hecke algebras and orthogonal polynomials, Séminaire bourbaki, 47ème, (1994-1995) · Zbl 0883.33008
[10] L. Lapointe, L. Vinet, A short proof of the integrality of the Macdonald (qt, Duke Math. J. · Zbl 0939.05081
[11] A. M. Garsia, J. Remmel, Plethystic formulas and positivity forqt
[12] A. M. Garsia, G. Tesler, Plethystic formulas for Macdonaldqt · Zbl 0865.05075
[13] F. Knop, Integrality of two variable Kostka functions · Zbl 0876.05098
[14] F. Knop, Symmetric and non-symmetric quantum Capelli polynomials · Zbl 0954.05049
[15] S. Sahi, Interpolation, integrality and generalization of Macdonald polynomials, IMRN · Zbl 0861.05063
[16] R. Knop, S. Sahi, A recursion and a combinaorial formula for Jack polynomials, Invent. Math. · Zbl 0870.05076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.